Journal article icon

Journal article

SOLUTION BRANCHES FOR NON-LINEAR EQUILIBRIUM PROBLEMS - BIFURCATION AND DOMAIN PERTURBATIONS

Abstract:

Consider the following simple, but typical, example of a non-linear equilibrium (differential equation) problem:. Δu = -λf(u) for (x, y) j{cyrillic, ukrainian} D,u = 0 for (x, y) j{cyrillic, ukrainian} D.Usually the eigenvalues of the (small u) linearized problem are simple, and each simple eigen value generates two solution branches for the full problem. However, the full problem nearly always has many other solution branches, and this paper describes how to find these other branches and why...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imamat/28.2.109

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
IMA JOURNAL OF APPLIED MATHEMATICS
Volume:
28
Issue:
2
Pages:
109-129
Publication date:
1982-01-01
DOI:
EISSN:
1464-3634
ISSN:
0272-4960
Source identifiers:
10625
Language:
English
Pubs id:
pubs:10625
UUID:
uuid:1e5d3a61-1f9e-47d1-8de5-db89734a34fb
Local pid:
pubs:10625
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP